# SDR SWAA2015100944767

- Difficulty date: October 1, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 186A2000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE OF TRANSVERSE BEAM CORRODED, AT BS 344, BETWEEN LBL 6.75 TO LBL 8.25.  REPAIRED FLANGE IAW SRM & EA.
